SECURITY PRICES, RISK, AND MAXIMAL GAINS FROM DIVERSIFICATION: REPLY
Journal of Finance, 1966, vol. 21, issue 4, 743-744
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:21:y:1966:i:4:p:743-744
Ordering information: This journal article can be ordered from
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().